Gromov's almost flat manifolds
Astérisque, no. 81 (1981), 154 p.
@book{AST_1981__81__1_0,
     author = {Buser, Peter and Karcher, Hermann},
     title = {Gromov's almost flat manifolds},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {81},
     year = {1981},
     zbl = {0459.53031},
     mrnumber = {619537},
     language = {en},
     url = {http://www.numdam.org/item/AST_1981__81__1_0}
}
Buser, Peter; Karcher, Hermann. Gromov's almost flat manifolds. Astérisque, no. 81 (1981), 154 p. http://www.numdam.org/item/AST_1981__81__1_0/

[1] Gromov, M. : Almost flat manifolds, J. Diff. Geom. 13 (1978), 231-242. | Article | MR 540942 | Zbl 0432.53020

[2] Aleksandrow, A. D. : Metrische Räume mit einer Krümmung nicht größer als K. In : Der Begriff des Raumes in der Geometrie, Bericht von der Rieman Tagung 1957.

[3] Berger, M. : Les variétés Riemanniennes 1 4-pincées, Ann. Scuola Norm. Sup. Pisa (III) 14 (1960), 161-170 | MR 140054 | Zbl 0096.15502

[4] Bieberbach, L. : Über die Bewegungsgruppen der Euklidischen Räume, I : Math. Ann. 70 (1911), 297-336 | Article | JFM 42.0144.02 | MR 1511623

Bieberbach, L. : Über die Bewegungsgruppen der Euklidischen Räume, II : Math. Ann. 72 (1912), 400-412 | JFM 43.0186.01

[5] Bourguignon, J. P., Karcher, H. : Curvature operators : Pinching estimates and geometric examples, Ann. scient. Éc. Norm. Sup., 4e série, t. 11 (1978), 71-92. | Article | MR 493867 | Zbl 0386.53031

[6] Cheeger, J., Gromoll, D. : On the structure of complete manifolds of nonnegative curvature, Ann. Math. 96 (1972), 413-443. | Article | MR 309010 | Zbl 0246.53049

[7] Cheeger, J., Ebin, D. G. : Comparison theorems in Riemannian geometry, North-Holland, Amsterdam 1975. | MR 458335 | Zbl 0309.53035

[8] Eberlein, P. : Lattices in spaces of non positive curvature, Ann. of Math. 111 (1980), 435-476. | Article | MR 577132 | Zbl 0401.53015

[9] Gromoll, D., Meyer, W. T. : On complete open manifolds of positive curvature, Ann. of Math. 90 (1969), 75-90. | Article | MR 247590 | Zbl 0191.19904

[10] Gromov, M. : Manifolds of negative curvature, J. Diff. Geom. 13 (1978), 223-230 | Article | MR 540941 | Zbl 0433.53028

[11] Gromov, M. : Synthetic Riemannian geometry, preprint. | Zbl 0427.53018

[12] Grove, K., Karcher, H. : How to conjugate C 1 -close group actions, Math. Z. 132 (1973), 11-20. | Article | MR 356104 | Zbl 0245.57016

[13] Grove, K., Karcher, H., Ruh, E. A. : Group actions and curvature, Inv. math. 23 (1974), 31-48 | Article | MR 385750 | Zbl 0271.53044

[14] Hausner, M., Schwartz, J. T. : Lie groups, Lie algebras, Gordon and Breach, New York, 1968. | MR 235065 | Zbl 0192.35902

[15] Heintze, E., Im Hof, H. C. : Geometry of horospheres, J. Diff. Geom. 12 (1977), 481-491. | Article | MR 512919 | Zbl 0434.53038

[16] Heintze, E., Karcher, H. : A general comparison theorem with applications to volume estimates for submanifolds, Ann. scient. Éc. Norm. Sup., 4e série, t. 11 (1978), 451-470. | Article | MR 533065 | Zbl 0416.53027

[17] Im Hof, H. C., Ruh, E. A. : An equivariant pinching theorem. Comment. Math. Helv. 50 (1975), 389-401. | Article | MR 385751 | Zbl 0317.53043

[18] Karcher, H. : Riemannian center of mass and mollifier smoothing, Comm. Pure and Appl. Math. 30 (1977), 509-541. | Article | MR 442975 | Zbl 0354.57005

[19] Karcher, H. : Report on Gromov's almost flat manifolds, Sém. Bourbaki, (1978/79) Exp. 526. | MR 572415 | Zbl 0432.53022

[20] Klingenberg, W. : Über Riemannsche Mannigfaltigkeiten mit positiver Krümmung, Comment. Math. Helv. 35 (1961), 47-54. | Article | MR 139120 | Zbl 0133.15005

[21] Kneser, H. : Funktionentheorie, Vandenhoeck und Ruprecht, Göttingen 1958. | MR 148864

[22] Malcev, A. I. : On a class of homogeneous spaces, Amer. Math. Soc. Transl. No. 39. (1951), 276-307. | MR 39734 | Zbl 0034.01701

[23] Min-Oo, Ruh, E. A. : Comparison theorems for compact symmetric spaces, Ann. scient. Éc. Norm. Sup., 4e série, t. 12 (1979), 335-353. | Article | MR 559346 | Zbl 0424.53024

[24] Min-Oo, Ruh, E. A. : Vanishing theorems and almost symmetric spaces of non-compact type, preprint Bonn 1980. | MR 639576 | Zbl 0457.53022

[25] Raghunathan, M. S. : Discrete subgroups of Lie groups, Ergebnisse Band 68, Springer Verlag Berlin etc. 1972. | MR 507234 | Zbl 0254.22005